# SDR ASOA2013092509085

- Difficulty date: September 11, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 26,461 hours, 23,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE FS 625 ANGLE CRACKED IN AFT EQUIPMENT BAY.  R & R ANGLE IAW SRM 51-40-11-00 AND SRM 51-42-21-00 IAW DWG 601-35012.
